EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-2511 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 63 months after a right knee replacement procedure, the patient may require a revision procedure to address prosthesis wear, pain, and discomfort.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: 5573531 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5 5668271 200-02-32 - three peg patella 32mm 5751337 201-78-81 - 3" trocar, mod.Hex 2pk 5776278 201-78-81 - 3" trocar, mod.Hex 2pk 5821642 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t ab4106 13a2101 - cemex system fast genta 70g.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".